# SDR SWAA061697

- Difficulty date: May 18, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 43,338 hours, 37,929 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Part number: 65C263844
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, LT ELEVATOR NR 1 TAB HINGE, FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 TAB HINGE PER MM.
